# SDR UPS08852564

- Difficulty date: May 27, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 72,042 hours, 29,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 365702U509
- Part serial: TAG00994500
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COPILOT REAR LT AND RT SEAT TRACKS SHOWS ELONGATION.  REMOVED AND REPLACED SEAT TRACKS IAW SRM, 51-1-20D, 51-3-1, 51-1-24 AN D 25-11-1.
